# SDR VNAA2022071213111

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 15,084 hours, 13,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01999
- Condition: Smoke
- Location: Right
- Part time: 14,206 hours, 12,828 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPOTTED WHITE SMOKE IN CABIN AS SOON PLANE CLEARED THE RWY. CA TURNED OFF THE RH HAND PACK OFF AND SMOKE STARTED TO DISSIPATE. CREW CALLED ATC TO SEE IF THEY SEE ANY SMOKE ON THE OUTSIDE OF THE PLANE AFTER ATC CONFIRMED NO SMOKE CREW CONTINUED TO TAXI TO GATE. CA CALLED MX AND DISPATCH STATING THERE WERE NO WARNING OR INDICATION FROM THE RH PACK. WHEN THE CREW OPENED THE FLIGHT DECK DOOR THERE WAS NO SMOKE IN THE CABIN. PAX DEPLANED VIA JET BRIDGE WITH NO INJURIES NO EMS, NO OXYGEN AND NO EMK KIT USED. DEFERRED RH PACK PER MEL 21-51-01-3 CAT C. NO M FUNCTION REQUIRED. PLACED 1 PLACARD ON AC CONTROL PANEL."
